Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 9
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Lei, Fengchun Wu, Jie and Zhang, Yu 2016. On intersecting subgroups of Brunnian link groups. Algebraic & Geometric Topology, Vol. 16, Issue. 2, p. 1043.

    Mikhailov, Roman and Wu, Jie 2013. Combinatorial group theory and the homotopy groups of finite complexes. Geometry & Topology, Vol. 17, Issue. 1, p. 235.

    Wu, Jie and Mikhailov, Roman V 2013. Homotopy groups as centres of finitely presented groups. Izvestiya: Mathematics, Vol. 77, Issue. 3, p. 581.

    Ву, Джи Wu, Jie Михайлов, Роман Валерьевич and Mikhailov, Roman Valer'evich 2013. Гомотопические группы как центры конечно представленных групп. Известия Российской академии наук. Серия математическая, Vol. 77, Issue. 3, p. 149.

    Bardakov, Valery G Mikhailov, Roman Vershinin, Vladimir V and Wu, Jie 2012. Brunnian braids on surfaces. Algebraic & Geometric Topology, Vol. 12, Issue. 3, p. 1607.

    Lei, Fengchun and Wu, Jie 2011. The intersecting kernels of Heegaard splittings. Algebraic & Geometric Topology, Vol. 11, Issue. 2, p. 887.

    Mikhailov, Roman Passi, Inder Bir S. and Wu, Jie 2011. Symmetric ideals in group rings and simplicial homotopy. Journal of Pure and Applied Algebra, Vol. 215, Issue. 5, p. 1085.

    Ellis, Graham and Mikhailov, Roman 2010. A colimit of classifying spaces. Advances in Mathematics, Vol. 223, Issue. 6, p. 2097.

    Mikhailov, Roman and Wu, Jie 2010. On homotopy groups of the suspended classifying spaces. Algebraic & Geometric Topology, Vol. 10, Issue. 1, p. 565.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 130, Issue 3
  • May 2001, pp. 489-513

Combinatorial descriptions of homotopy groups of certain spaces

  • J. WU (a1)
  • DOI:
  • Published online: 01 May 2001

We give a combinatorial description of the homotopy groups of the suspension of a K(π, 1) and of wedges of 2-spheres. In particular, all of the homotopy groups of the 2-sphere are given as the centres of certain combinatorially described groups.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *